# SDR KBMA113815

- Difficulty date: April 17, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: T/R Hing Lam
- Part time: 5,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN BEYOND LIMITS.  REPLACED WITH NEW BEARINGS.
